3 doctors weighed in:

If an athlete took betamethasone as a doping drug, would one of the unexpected side effects be depletion of vitamin d?

3 doctors weighed in
Dr. David Sneid
Internal Medicine - Endocrinology
2 doctors agree

In brief: Betamethasone

Is a synthetic adrenal steroid.
It would not be a useful doping agent and could potentially have serious side effects particularly on your already compromised back. Don't even think about it. Vitamin d would be the least of your problems.

In brief: Betamethasone

Is a synthetic adrenal steroid.
It would not be a useful doping agent and could potentially have serious side effects particularly on your already compromised back. Don't even think about it. Vitamin d would be the least of your problems.
Dr. David Sneid
Dr. David Sneid
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
26 years in practice
491K people helped
Continue
108,000 doctors available
Read more answers from doctors